Wavelets and Linear Algebra is a new mathematical journal. It publishes high-quality original articles that contribute new information or new insights to wavelets and frame theory, operator theory and finite dimensional linear algebra in their algebraic, arithmetic, combination, geometric, or numerical aspects. It also publishes articles that give significant applications of the above subjects to other branches of mathematics and to other disciplines. Wavelets and Linear Algebra is indexed and abstracted in:

    All submitted manuscripts are subject to initial appraisal by the Editor.  If found suitable for further consideration, papers are subject to peer review by independent, anonymous expert referees.

From 2017 onwards, all manuscripts submitted to Wavelets and Linear Algebra  are checked by Crossref services to prevent scholarly and professional plagiarism. For more information visit their website at (http://checkplagiarism.co.uk/site/about)

 http://checkplagiarism.co.uk/img/ith.png

Current Issue: Volume 9, Issue 1, 2022, Pages 1-98 (Spring- Summer) 

Connes amenability for certain product of Banach algebras

Pages 1-14

Ali Ghaffari; Samaneh Javadi; Ebrahim Tamimi


Some classes of interval tensors and their properties

Pages 49-65

Rozita Beheshti; Javad Fathi; Mostafa Zangiabadi


N-strongly quasi-invariant measure on double coset spaces

Pages 67-84

Fatemeh Fahimian; Rajab Ali Kamyabi Gol; Fatemeh Esmaeelzadeh


Publication Information

Publisher
Vali-e-Asr university of Rafsanjan

Editor-in-Chief Managing Editor
Frequency
Semiannual
Print ISSN
Online ISSN